# SDR SWAA2023070360681

- Difficulty date: June 19, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE WING TO BODY FAIRING AT LEVEL BS 500D AND STR 19L AT LOWER FUSELAGE 2023-360395<[01] REPLACED ANGLE WING TO BODY FAIRING AT LEVEL BS 500D AND STR 19L AT LOWER FUSELAGE IAW B737-700 SRM-51-40-02 AND DWG-116A3110 REV: B SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETED  REPLACED ANGLE WING TO BODY FAIRING AT LEVEL BS 500D AND STR 19L AT LOWER FUSELAGE IAW B737-700 SRM-51-40-02 AND DWG-116A3110 REV: B SEE INDIVIDUAL SIGN-OFF BELOW
